# SDR ASAA2022111940844

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,741 hours, 11,041 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED. RAN QRH, RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. BITE OF LEFT PACK TEMP CONTROLLER SHOWS TCV FAULT LAST LEG. BITE OF CONTROLLER OPS NORMAL AND FAULT CLEARS REF B737-900 AMM 21-61-20-400-801.
